MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 ERC TUBING CLAMP / 620MM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 ERC TUBING CLAMP / 620MM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 60-05-65
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that a s5 erc tubing clamp/620mm did not clamp.The issue occurred at setup.There was no patient involvement.
 
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H11: livanova deutschland manufactures the s5 erc tubing clamp / 620mm.The incident occurred in spartanburg, south carolina.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
No livanova technician activity was performed at the customer's site.The customer sent the device directly to the manufacturer for rebuild and device appears as not received.No investigation/repair could be carried out.A device service history review has been performed and identified that the unit was manufactured in 2021 and no other similar event has been reported, neither concerning trend has been identified.Based on the limited information collected and on the similar complaints investigation, the clamp failure may be caused by boards electrical/electronic fault and/or motor mechanical deviation.The likelihood of occurrence of the failure is in line with what documented and accepted in the relevant risk management file.The risk is in the acceptable region.
 
Event or Problem Description
See initial report.

Brand Name
S5 ERC TUBING CLAMP / 620MM
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80309
GM   80309
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key19687607
Report Number9611109-2024-00295
Device Sequence Number7156347
Product Code DTQ
UDI-Device Identifier04033817901068
UDI-Public(01)04033817901068(11)211021
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-05-65
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer12/30/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown